MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD HALOGEN LAMP

SHIRAKAWA OLYMPUS CO., LTD HALOGEN LAMP
Model Number MD-151
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, the halogen lamp ( md-151 ) did not light when the facility staff replaced it as it was out on the clh-sc (halogen light source).Another new md-151 was used and was noted that it worked without any issues and had no effect on the case.The issue occurred at preparation for use.There was no patient harm, no user injury reported due to the event.
 
Additional Manufacturer Narrative
(b)(6).The subject device was evaluated.Device evaluation and inspection, service repair noted the following findings: return device: serial is unknown.Visual inspection: there was something wrong with the appearance.Actual machine confirmation (functional testing ): the defect has been reproduced.(filament is broken) operation check: when connected and operated according to the instruction manual, there are no abnormalities other than the defect found (broken filament).Investigation is ongoing.This report will be supplemented accordingly following investigation.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.The device history record was unable to be reviewed for this device since the serial number was not provided.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Based on the results of the investigation, the event was caused by a broken filament, but the root cause of the failure cannot be identified.Olympus will continue to monitor field performance for this device.

Brand Name
HALOGEN LAMP
Common Device Name
HALOGEN LAMP
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD
3-1 okamiyama
odakura, nishigo-mura
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer Contact
masaharu hirose
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8-061
JA   961-8061
426422891
MDR Report Key15198207
Report Number3002808148-2022-00773
Device Sequence Number17702854
Product Code FDS
UDI-Device Identifier04953170064319
UDI-Public04953170064319
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K002231
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMD-151
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2022
Supplement Date Received by Manufacturer09/01/2022
Initial Report FDA Received Date08/10/2022
Supplement Report FDA Received Date09/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLH-SC HALOGEN LIGHT SOURCE.
Patient SexUnknown